# SDR SWIA2018092445091

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 39,082 hours, 24,300 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Condition: Missing
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE AFTER TAKEOFF, COMPLETED QRH PROCEDURE, PRECAUTIONARY ENGINE SHUTDOWN. (FLT 3051) FO: 09/24/2018 CLOSED. REMOVED THE LT ENG ATS AND FOUND NEITHER OF THE 2 ORINGS INSTALLED ON THE SPLINE GEAR SHAFT OR THE MOUNTING FLANGE. REMOVED AND REPLACED LT ENGINE LUBE FILTER IAW AMM. NO METAL SHAVINGS FOUND IN OIL FILTER OR DRAINED OIL. PERFORMED LEAK CHECK OF LT ENGINE - NO LEAKS DETECTED.
